# SDR UIEA2012012400026

- Difficulty date: January 24, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 50,128 hours, 8,467 cycles
- Engine: Ge CF680
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Gasket
- Part number: J219P05WZ
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE NR 4 FAIL. NORMAL PARAMETERS DURING TAKEOFF AND INITIAL CLIMB. ROLLED BACK TO IDLE ABOUT 20,000 FT. FAIL DURING DESCENT. AIR TURN BACK. WINDMILLED ABOUT 40 MINUTES. FOUND FUEL LEAK AT FUEL OUT CONNECTION AT FCOC GASKET.
